Bleeping cerazette

I have been on this for almost 6 months now - for the first 5 months I was still having periods as well as spotting inbetween. I had surgery 6 weeks ago and had a cyst drained on my left ovary. After that, I had 2 weeks of very heavy bleeding but have now had no bleeding for the past 4 weeks although I had a dreadful pain flare around the time my period would have been due.

In the past 2-3 weeks I've started feeling absolutely awful - my weight has ballooned, my breasts are really sore and I've gone up 2 cup sizes. I'm also having terrible mood swings and feel like I have raging PMT all the time. My bowel symptoms are also worsening. I hate this damn pill so much. Has anyone else felt like this once their periods have finally stopped? I am due to have another surgery in March (my last surgery was mainly exploratory) and should be stopping the cerazette in a couple of weeks but I'm not sure I can keep taking it that long and don't know what to do.

1 Reply

oldestnewest
  • Big hugs x perhaps you could call and ask if stopping a couple of weeks early is ok given the side effects?

    The pill never worked for me, and I'm bleeding like crazy daily now the Mirena has kicked in so I feel your pain. X x x

You may also like...